# SDR UALA2011062403102

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 66,754 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 3L RED LIGHT NOT FLASHING.  REPLACED BATTERY PACK.  OPS OKAY.
